Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 22 year old female with hypertension and "an interstitial problem" NOS who on 09-Oct-2006 was vaccinated intramuscularly with HPV rL1 6 11 16 18 VLP vaccine (yeast) (Lot# not provided). Concomitant therapy included unspecified therapy. On 16-Oct-2006 the patient developed a "quarter size knot at the injection site that was warm to touch". Medical attention was sought and the patient was treated with diphenhydramine hydrochloride (BENADRYL). It was reported that the patient will discontinue the vaccination series. At the time of this report the patient had not recovered from the event. Additional information has been requested.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166